Asymptotics of a solution of a discontinuous singularly perturbed Cauchy problem

Authors

  • T. A. Mel'nik Київ. нац. ун-т iм. Т. Шевченка

Abstract

We construct the asymptotic expansion of a solution of the Cauchy problem for a singularly perturbed system of differential equations whose right-hand side is discontinuous on a certain surface. We consider the case where the surface of discontinuity is crossed and estimate the remainder of the constructed asymptotic expansion.

Published

25.11.1994

Issue

Section

Research articles

How to Cite

Mel'nik, T. A. “Asymptotics of a Solution of a Discontinuous Singularly Perturbed Cauchy Problem”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 11, Nov. 1994, pp. 1502–1508, https://umj.imath.kiev.ua/index.php/umj/article/view/5589.